# SDR ASOA02235

- Difficulty date: April 18, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN MCN, THE AFT FLOOR EMERGENCY TRACK LIGHTING WAS FOUND BURNED OUT.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EMERGENCY LIGHT BULBS.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
